# SDR FDEA202107271876

- Difficulty date: July 27, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43552
- Aircraft time: 6,812 hours, 3,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Lt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING. SLAT NO 05 TRAILING EDGE WEDGE WITH TWO WEAR MARKS, LOCATED AT 37 IN   FROM INNER RIB AND, 42 IN FROM INNER RIB. LH WING. SLAT NO 05 TRAILING EDGE WEDGE AT POSITION OSS (434.6-447) ON LOWER AND   UPPER SKIN WERE REPAIRED I.A.W. SRM 57-43-02-2R FIG. 201 PAG 1-2 AND SRM 51-70-10-2R   REP. 4 PAG.149, 159,162-163. REV 79 DEC 15, 2020
